Repositorio de producción científica de la Universidad de Sevilla

Recursive POD expansion for reaction-diffusion equation

 

Advanced Search
 
Opened Access Recursive POD expansion for reaction-diffusion equation
Cites

Show item statistics
Icon
Export to
Author: Azaïez, Majdi
Ben Belgacem, Faker
Chacón Rebollo, Tomás
Department: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Date: 2016-12
Published in: Advanced Modeling and Simulation in Engineering Sciences, 3 (3), 1-22.
Document type: Article
Abstract: This paper focuses on the low-dimensional representation of multivariate functions. We study a recursive POD representation, based upon the use of the power iterate algorithm to recursively expand the modes retained in the previous step. We obtain general error estimates for the truncated expansion, and prove that the recursive POD representation provides a quasi-optimal approximation in L2 norm. We also prove an exponential rate of convergence, when applied to the solution of the reaction-diffusion partial differential equation. Some relevant numerical experiments show that the recursive POD is computationally more accurate than the Proper Generalized Decomposition for multivariate functions. We also recover the theoretical exponential convergence rate for the solution of the reaction-diffusion equation.
Cite: Azaïez, M., Ben Belgacem, F. y Chacón Rebollo, T. (2016). Recursive POD expansion for reaction-diffusion equation. Advanced Modeling and Simulation in Engineering Sciences, 3 (3), 1-22.
Size: 945.9Kb
Format: PDF

URI: http://hdl.handle.net/11441/52441

DOI: 10.1186/s40323-016-0060-1

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)